# SDR DALA2015090505447

- Difficulty date: September 4, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS DAMAGED METALIZED ON ACCESS PLATE 6502A. ACCESS PLATE 6502A WAS REPAIRED IAW SRM 51-70-1A, PAR 23.
